# SDR UIEA200400054

- Difficulty date: April 21, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LE PARTIAL RIB AT ILES 414.5 HAS A 4.5 INCH CRACK LONGITUDAL ACROSS ITS WEB JUST BEHIND THE FORWARD RIB SECTION.  CRACKED WEB REPAIRED PER SRM 51-40-02.  (M)
